# SDR SWI2023F00327

- Difficulty date: July 7, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 43,629 hours, 38,191 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*L/H FLIGHT COMPARTMENT FLOOR PANEL HAS DENT WITH CREASE AT APPROX. FS264-FS255 AND LBL16-LBL26 (MARKED)     (C-CHECK RO 9/13/2023)    EVALUATED L/H FLIGHT COMPARTMENT FLOOR PANEL DENT. FOUND OUT OF LIMITS REF. CRJ200 SRM 53-00-31. COMPLIED WITH ALL STEPS OF REO 601R-53-11-3877 REV -- DATED 2023-08-09 SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY
